MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD MICROSENSOR KIT W/ SKULL BOLT; ICP MICROSENSORS

INTEGRA LIFESCIENCES MANSFIELD MICROSENSOR KIT W/ SKULL BOLT; ICP MICROSENSORS
Catalog Number 826638
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A physician reported that after doing step by step the calibration of the microsensor with the directlink, it was not possible to achieve a curve and number in the bedside monitor, only a question mark appears.They recalibrate the microsensor following the instructions without obtaining results, therefore, the sensor was explanted.The event led to 4 hours delay in the procedure, however, no anesthesia was involved as the patient was already sedated and intubated in the icu.
 
Additional Manufacturer Narrative
Microsensor (id 826638) was not returned for evaluation due to biological contamination; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined.However, the possible root cause for this issue reported by the customer could be due to a user error.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
MICROSENSOR KIT W/ SKULL BOLT
Common Device Name
ICP MICROSENSORS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key18192903
Report Number3013886523-2023-00400
Device Sequence Number7321584
Product Code GWM
UDI-Device Identifier10381780520504
UDI-Public(01)10381780520504(17)270831(10)6694033
Combination Product (Y/N)N
PMA/510(K) Number
K914479
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number826638
Device Lot Number6694033
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/07/2023
Initial Report FDA Received Date11/22/2023
Date Device Manufactured09/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DIRECT LINK (ID 826828); PHILLIPS MONITOR INTERFACE CABLE (ID 826881)
Patient SexMale
Patient RaceWhite